# SDR GTIA99001202

- Difficulty date: November 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Switch
- Condition: Contaminated
- Location: Flap Warning
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TPA - FLT 632 - DURING POWER APPLICATION, TAKEOFF WARNING HORN SOUNDED (FLAPS).  ALL FLIGHT CONTROLS WERE IN THEIR PROPER POSITION.  FOUND FLAP HANDLE WARNING SWITCH S1-492 COVERED WITH DUST/FUZZ.  CLEANED SWITCH.  SYSTEM OPS GOOD PER MM 31-51-02.  (X)
